Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 537674, 10 pages
http://dx.doi.org/10.1155/2014/537674
Research Article

Some New Results on the Lotka-Volterra System with Variable Delay

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan 430074, China

Received 27 January 2014; Accepted 22 July 2014; Published 12 August 2014

Academic Editor: Zhichun Yang

Copyright © 2014 Yangzi Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yangzi Hu, Fuke Wu, and Chengming Huang, “Some New Results on the Lotka-Volterra System with Variable Delay,” Abstract and Applied Analysis, vol. 2014, Article ID 537674, 10 pages, 2014. https://doi.org/10.1155/2014/537674.